Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Done Novasure procedure for heavy bleeding. Having irregular periods with cramps. Remedy?

Hello, I am 53 and I have had the Novasure procedure approx a year ago, give or take a month or two, to help me with heavy bleeding . After the first initial couple months of spotting and light periods, I no longer get my periods. I have had symptoms of a few light hot for a couple months, but nothing like some people. Then, this morning I wake with lovely cramping and a period. More brownish color than red, but I am nervous if this sounds normal, as I reached for the Midol once again...Thank you, I just don t know if I want to cry or just go with it for now....
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
The possible causes for your brown discharge are:
- When the endometrial layer becomes thin due to endometrial ablasion or atrophy, that can lead to exposure of underlying blood vessels.
That can lead to easy bleeding from these blood vessels.
- Endometrial growths
-Cervical causes
So, you once consult gynecologist and get examined.
By examination local causes can be ruled out.
Then you can go for a ultrasound, to observe the endometrium.
If she recommends you can go for specific tests like cervical biopsy, hysteroscopic evaluation etc.
By these the possible cause for your problem can be identified and treated.
Take care.
Answered: Wed, 23 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor